Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The triangular representation of C. Apostol

Author: Richard Bouldin
Journal: Proc. Amer. Math. Soc. 57 (1976), 256-260
MSC: Primary 47A65; Secondary 47B30
MathSciNet review: 0435904
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of the triangular representation of C. Apostol is proved by arguments alternative to the original proof. The briefer development is, hopefully, more perspicuous than the original development.

References [Enhancements On Off] (What's this?)

  • [1] C. Apostol, The correction by compact perturbation of the singular behavior of operators, Rev. Roumaine Math. Pures Appl. (to appear). MR 0487559 (58:7180)
  • [2] -, Matrix models for operators (to appear).
  • [3] C. Apostol and B. Morrel, On uniform approximation of operators by simple models (to appear). MR 0435902 (55:8853)
  • [4] C. Apostol and K. Clancey, Generalized inverses and spectral theory, Trans. Amer. Math. Soc. 215 (1976), 293-300. MR 0383121 (52:4002)
  • [5] P. A. Fillmore, J. G. Stampfli and J. P. Williams, On the essential numerical range, the essential spectrum, and a problem of Halmos, Acta Sci. Math. (Szeged) 33 (1972), 179-192. MR 48 #896. MR 0322534 (48:896)
  • [6] S. Goldberg, Unbounded linear operators: Theory and applications, McGraw-Hill, New York, 1966. MR 34 #580. MR 0200692 (34:580)
  • [7] M. A. Kaashoek, Ascent, descent, nullity and defect: A note on a paper of A. E. Taylor, Math. Ann. 172 (1967), 105-115. MR 36 #5719. MR 0222669 (36:5719)
  • [8] T. Kato, Perturbation theory for linear operators, Die Grundlehren der math. Wissenschaften, Band 132, Springer-Verlag, New York, 1966. MR 34 #3324. MR 0203473 (34:3324)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65, 47B30

Retrieve articles in all journals with MSC: 47A65, 47B30

Additional Information

Keywords: Semi-Fredholm, model, operator matrix
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society